MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX IMPLANT (4.1)4.0X19 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX IMPLANT (4.1)4.0X19 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.593
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Tissue Damage (2104)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number reported by the dentist was not verified by the crm system, so it was not considered.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 26 days after the dental implant was installed in intraoral region 4#, its fracture was observed.Moreover, the patient presented bone type ii.

Brand Name
TI TITAMAX EX IMPLANT (4.1)4.0X19 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9334448
Report Number3008261720-2019-05931
Device Sequence Number2244106
Product Code DZE
UDI-Device Identifier07898237568454
UDI-Public07898237568454
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/18/2019
Report Date (Section F) 10/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.593
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/18/2019
Event Location Other
Date Report to Manufacturer10/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;